# SDR CALA2017031700608

- Difficulty date: March 16, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N73445
- Make and model: Boeing 737924ER
- Aircraft serial: 40000
- Aircraft time: 19,677 hours, 6,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 7024091007
- Condition: Burned Out
- Location: R2 Door Emer Exi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT SIGN HAS BULBS BURNED OUT. REMOVED AND REPLACED EXIT INDICATOR LIGHT IAW AMM 33-51-01-960-802. LIGHT OPS CHECKED GOOD IAW AMM 33-51-01-960-802.
